# SDR SIMA200124401

- Difficulty date: September 1, 2001
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3736 - DURING TAKEOFF AND CLIMB-OUT, CREW EXPERIENCED NOXIOUS SMELL IN COCKPIT AND CABIN.  OPERATIONAL CHECK OF COOLING SYSTEM WAS PERFORMED IAW ATR AMM.  SMELL COULD NOT BE DUPLICATED.  (M)
